Discussions By Condition: I cannot get a diagnosis.

sos with itchy rash before I go crazy

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 9, 2010
  • 06:12 PM

If anyone can help me, I'll be so happy. I have this itchy rash of red, bumps all over my body for at least 2 weeks or more. It started as one spot on my arm and now has spread everywhere and I mean everywhere. I have been taking Benedryl every 4-6 hours, doxepin at bedtime, Singular at bedtime, Pepcid at bedtime and applying hydrocortisone cr 2.5% about 4 times a day. Nothing seems to take care of the itching except for a little while. I've had a kenalog shot and a steroid shot and even IV infusion of Solumedrol, that lasted a couple of days and then the rash came back with a vengenance moving to other parts of the body. I have had 2 diagnosises so far. One doctor said poison oak and a dermatologist swears its eczema. I have never heard of eczema spreading so fast. I even got new soap, shampoo, sheets, and wearing 100% cotton. Sometimes the spots tingle and burn but that's probably irritation from scrAtching which I keep doing especially at night in my sleep-I have blood all over my sheets. Now someone at work has the spots. Surely eczema can't be contagious. I have another doctor's appt with a new doctor and if he can't help me I don't know what I'm going to do. It's affecting my work and my social life. I feel like I'm going to go crazy. Please help me

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?